# SDR CALA2024112502944

- Difficulty date: November 21, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 108,994 hours, 14,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 111W22022
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE 9925919 EA5310-07557 REV A OP007 AD2019-11-02 STEP 22 2EA HOLES FND CRACK ON CTR TANK FRONT SPAR LWR CHORD LAYER DETAIL REF TO ATT REPORT TRANSFER REF NON - ROUTINE WO.3969918  WING CENTER TANK RH FRONT SPAR LOWER CHORD AT RBL 81.30 REPAIRED AS PER EC/RA5710-02899 REV - PART 1 INTERIM REPAIR INSTRUCTION ITEM 1,INSP REQUIRMENT REFER EC/RA5710-02899 REV.PART 1,ITEM 2 AND ITEM3.  WING CENTER TANK RH FRONT SPAR LOWER CHORD AT RBL 81.30 REPAIRED AS PER EC/RA5710-02899 REV - PART 1 INTERIM REPAIR INSTRUCTION ITEM 1,INSP REQUIRMENT REFER EC/RA5710-02899 REV.PART 1,ITEM 2 AND ITEM3.
